American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14.01) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] George M. Bergman. The logarithmic limit-set of an algebraic variety . Trans. Amer. Math. Soc. 157 (1971) 459-469. MR 0280489.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] C. H. Clemens. Picard-Lefschetz theorem for families of nonsingular algebraic varieties acquiring ordinary singularities . Trans. Amer. Math. Soc. 136 (1969) 93-108. MR 0233814.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1